# SDR HALA2015021900022

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 47,834 hours, 8,562 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Radio
- Condition: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -CP DATALINK COMMUNICATIONS WITH ATC FAILED MIDWAY THROUGH FLIGHT.  SATLINK CHECKS OK.  CLEARED ACARS BUFFER.  OPS CHECK OK IAW MM 23-11-99.
